# SDR A6WA201744833

- Difficulty date: March 3, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 35,569 hours, 33,903 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 601350185
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL27 FLOORBEAM ATTACHMENT TO REAR PRESSURE BULKHEAD HAS CORROSION ON UPPER SURFACE.
